# SDR SWAA2022072721334

- Difficulty date: June 21, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A75022
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 747+2; BS 747+6; BS 747+10; BS 747+14; BS 747+18. / [01] ALL STEPS COMPLETED 1 TO 5;[02] CORRECTED MEASUREMENT 19;[03] VERIFIED MEASUREMENT TABLE AND COMPLETED STEPS 1-5;[04] DUE TO OUT OF LIMIT STATEMENTS. PART TO BE REPLACE AT DISCREPANCY AREA FROM 727 TO 767 RBL 21 WL 154 ON FAULT TTG8Q00D4W02.;[05] VERIFIED THAT PART WAS REPLACED ON FAULT TTG8Q00D4W02.
